|Keeping my penis hard
Apr 27, 2008
I can get an erection, but as soon as I put a condom on I go soft. What can I do? Is there a specific type of condom you can recommend or an over the counter medication. I am HIV positive. Woudl my medicines have anything to do with this.
Response from Dr. Henry
Impotence or problems with erections are fairly common in HIV+ men for numerous reasons (including psychological worries). Low testosterone levels are often seen and can contribute. HIV treatment rarely directly causes impotence. Drugs like Viagra can be helpful in some situations if used carefully. Evaluation by your HIV specialist and/or urologist/sex therapist is recommended. KH
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.